| Model Number |
3660 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient's ipg reached end of life.It is unknown if this occurred prematurely.Surgical intervention took place where the ipg was replaced and therapy was restored.
Additional Manufacturer Narrative
Date of event is estimated.Attempts were made to obtain implant date.Further information was requested and not received.